Translator Disclaimer
2011 The cactus tree of a metric space
Panos Papasoglu, Eric Swenson
Algebr. Geom. Topol. 11(5): 2547-2578 (2011). DOI: 10.2140/agt.2011.11.2547

Abstract

We extend the cactus theorem of Dinitz, Karzanov, Lomonosov to metric spaces. In particular we show that if X is a separable continuum which is not separated by n1 points then the set of all n–tuples of points separating X can be encoded by an –tree.

Citation

Download Citation

Panos Papasoglu. Eric Swenson. "The cactus tree of a metric space." Algebr. Geom. Topol. 11 (5) 2547 - 2578, 2011. https://doi.org/10.2140/agt.2011.11.2547

Information

Received: 1 September 2010; Revised: 23 January 2011; Accepted: 14 April 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1266.54080
MathSciNet: MR2836294
Digital Object Identifier: 10.2140/agt.2011.11.2547

Subjects:
Primary: 20E08, 54F15
Secondary: 05C40, 20F65, 54F05

Keywords: Cuts, pretree

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.11 • No. 5 • 2011
MSP
Back to Top